# SDR SWAA2017013011560

- Difficulty date: December 31, 2016
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 29,256 hours, 18,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BEND FLANGE AT EXTERNAL POWER RECEPTACLE DOOR OPENING.  R & R THE SKIN IAW SRM.
